BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

PUBLISHED ARTICLES

Issue: Search Word:
30 Article(s) Found
1 2 Next

Research Article
Title: Fixed Point Approach to Bagley Torvik Problem
Authors: Lale Cona
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Regular, Year: 2017, Volume: 2, Issue: 3, (NOV 2017), pp:50-57
DOI: x
Viewed: (91) times
Abstract | Full Text| PDF

Research Article
Title: Application of Bernoulli wavelet method for numerical solution of fuzzy linear Volterra-Fredholm integral equations
Authors: Mohamed A. Ramadan , Mohamed R. Ali
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Regular, Year: 2017, Volume: 2, Issue: 3, (NOV 2017), pp:40-49
DOI: x
Viewed: (98) times
Abstract | Full Text| PDF

Research Article
Title: A numerical study of a fluid flow by transforming a non-uniform wavy channel
Authors: Tesfahun Berhane, Getachew Adamu
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Regular, Year: 2017, Volume: 2, Issue: 3, (NOV 2017), pp:29-39
DOI: x
Viewed: (91) times
Abstract | Full Text| PDF

Research Article
Title: Heat transfer study in porous fin with temperature-dependent thermal conductivity and internal heat generation using Legendre wavelet collocation method
Authors: Gbeminiyi Sobamowo
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Regular, Year: 2017, Volume: 2, Issue: 3, (NOV 2017), pp:16-28
DOI: x
Viewed: (101) times
Abstract | Full Text| PDF

Research Article
Title: Generalization of the fejer-hadamard type inequalities for p-convex functions via k-fractional integrals
Authors: Ghulam Farid, Waqas Ayub, Atiq Rehman
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Regular, Year: 2017, Volume: 2, Issue: 3, (NOV 2017), pp:1-15
DOI: x
Viewed: (109) times
Abstract | Full Text| PDF

Research Article
Title: Deriving Behaviour of Hodgkin Huxley model with fever dynamics: A computational study
Authors: Hasan Eskalen , Sukru Ozgan
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Regular, Year: 2017, Volume: 2, Issue: 2, (JUN 2017), pp:47-54
DOI: x
Viewed: (100) times
Abstract | Full Text| PDF

Research Article
Title: New soliton solutions in dual-core optical fibers
Authors: Samir Shamseldeen, Mohamed Soror Abdel Latif, Asmaa Hamed, Hamed Nour
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Regular, Year: 2017, Volume: 2, Issue: 2, (JUN 2017), pp:39-46
DOI: x
Viewed: (114) times
Abstract | Full Text| PDF

Research Article
Title: Testing the consistency of a novel bowling scoring system against the current approach
Authors: Abdel-Salam G. Abdel-Salam, Mohammad D.Mollazehi, IbrahimA. El Feky, Yousuf A. Dorra, Irfan J. Ismail and Salman Umer
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Regular, Year: 2017, Volume: 2, Issue: 2, (JUN 2017), pp:23-38
DOI: x
Viewed: (92) times
Abstract | Full Text| PDF

Research Article
Title: An optimal multiple switching problem under weak assumptions
Authors: Imen Hassairi
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Regular, Year: 2017, Volume: 2, Issue: 2, (JUN 2017), pp:18-22
DOI: x
Viewed: (78) times
Abstract | Full Text| PDF

Research Article
Title: Non-polynomial spline method for solving the generalized regularized long wave equation
Authors: Talaat S. EL-Danaf, K. R. Raslan, Khalid K. Ali
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Regular, Year: 2017, Volume: 2, Issue: 2, (JUN 2017), pp:1-17
DOI: x
Viewed: (83) times
Abstract | Full Text| PDF

Research Article
Title: Inverse Sturm-Liouville Problem with Energy dependent potential
Authors: Hikmet Koyunbakan, Aram Bajalan
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Reguler, Year: 2017, Volume: 2, Issue: 1, (JUN 2017), pp:38-43
DOI: x
Viewed: (390) times
Abstract | Full Text| PDF

Research Article
Title: A general evaluation on life insurance in Turkey
Authors: Alaattin Firat
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Reguler, Year: 2017, Volume: 2, Issue: 1, (JUN 2017), pp:29-37
DOI: x
Viewed: (409) times
Abstract | Full Text| PDF

Research Article
Title: Associative monotonic commutative operator (AMC) UV
Authors: Umit Ertugrul
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Reguler, Year: 2017, Volume: 2, Issue: 1, (JUN 2017), pp:23-28
DOI: x
Viewed: (300) times
Abstract | Full Text| PDF

Research Article
Title: Hybrid genetic algorithm to federal government capital budgetting
Authors: D. Hakimi, D. O. Oyewola , K.R.Adeboye, R.O.Olayiwola
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Reguler, Year: 2017, Volume: 2, Issue: 1, (JUN 2017), pp:16-22
DOI: x
Viewed: (475) times
Abstract | Full Text| PDF

Research Article
Title: On new Hermite-Hadamard-Fejer type inequalities for p-convex functions via fractional integrals
Authors: Mehmet Kunt, Imdat Iscan
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Reguler, Year: 2017, Volume: 2, Issue: 1, (JUN 2017), pp:1-15
DOI: x
Viewed: (582) times
Abstract | Full Text| PDF

1 2 Next

30 Article(s) Found
Developed by Dr. Aydin Secer 2014-Istanbul